U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

Has anyone suffered severe weight gain taking tri-levlen?

1 doctor answer4 doctors weighed in
Dr. (Liz)Phuong Tran
Family Medicine 35 years experience
No: Tri-levlen is a combination triphasic birth control pills that the hormone raise physiological with your body i t should not cause any wt gain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 48-year-old member asked:

Has anyone suffered weight gain while taking tri-levlen?

1 doctor answer1 doctor weighed in
Dr. PAUL EUN
Dr. PAUL EUNanswered
Obstetrics and Gynecology 38 years experience
Not likely: All birth control pills work in a similar way as they all contain estrogen and progestin. Studies have shown that some women may gain few pounds when they start taking the pill but this reverses by the end of 6 months of usage. Weight gain of greater magnitude should not be blamed on the pill except in very unusual circumstances.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 20, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.